# SDR IXXA0500143S

- Difficulty date: February 24, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1540.00
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT FUSELAGE AFT CENTER SECTION LOWER PLATING INTERNAL CORROSION DAMAGE AROUND STA FS 1540.00, L-25R TO L-26R. MAJOR REPAIR ACCOMPLISHED REMOVAL OF CORROSION AND FOUND OUT OF LIMITS.  REMOVED FASTENERS FROM REPAIR AREA AND REMOVED THE DAMAGED AREA.  PERFORMED AN NDT INSPECTION.  FABRICATED EXTERNAL REPAIR DOUBLER, INTERNAL FINGER DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED REPAIRED PARTS IAW ALL APPLICABLE MANUALS, DRAWINGS AND REVISIONS.
